# SDR 2008UALA02148

- Difficulty date: April 13, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N314UA
- Make and model: Boeing 737322
- Aircraft serial: 23675
- Aircraft time: 58,975 hours, 32,571 cycles
- Engine: Ge CFM56*
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR INTERCOSTAL WEBS CRACKED AT STA 294.5 STR 12 LT AND STR 7 LT AND CLIP AT STA 360 AT STR 10 LT.   MAJOR REPAIR ACCOMPLISHED: REPLACED WEBS AND CLIP.
